# SDR 95ZZZX7056

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26567
- Make and model: Skrsky S58ET
- Aircraft serial: 581514
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Assy
- Part number: S163564301
- Condition: Debonded
- Location: T/R Nr 6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSPECTION, A MECHANIC NOTICED THE BEARING SLEEVE WAS SHOWING SIGNS OF DEBONDING FROM THE SHAFT.  NO OTHER DEFECTS WERE NOTED WITH THE SHAFT.  REMOVED AND REPLACED NR 6 TAIL ROTOR DRIVE SHAFT ASSY WITH A SERVICEABLE UNIT.  PERFORMED FLIGHT OPS CHECK.  NO DEFECTS NOTED.
